World Rural Health Conference
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 2863
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2016  |  Volume : 5  |  Issue : 1  |  Page : 163-165

Recurrent mania consequent to quinolones exposure: A case report and review of literature


1 Department of Psychiatry, Post Graduate Institute of Medical Education and Research, Chandigarh, India
2 Department of Psychiatry, Government Medical College and Hospital, Chandigarh, India

Correspondence Address:
Jitender Aneja
Department of Psychiatry, Government Medical College and Hospital, Sector - 32, Chandigarh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2249-4863.184654

Rights and Permissions

Antibiotics are the one of the most commonly used group, of drugs, in general medical and surgical practice. The quinolone antibiotics can lead to a range of adverse neuropsychiatric effects with most of the reports due to ciprofloxacin and ofloxacin. Here, we report an interesting and rarely described psychiatric manifestation of recurrent mania following the use of quinolone antibiotics, and briefly review the available literature.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1291    
    Printed14    
    Emailed0    
    PDF Downloaded124    
    Comments [Add]    

Recommend this journal